Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed ptb upper right lobe. On medication, missed follow up checkup. Serious?

hi good day, november last year when i had my medical exam, i was diagnosed with ptb upper right lobe. So i was advised to see a doctor, she gave me prescrition to take from november until january after january she told me to come back. i did take the medicines she prescribe but unfortunately after that almost 2 months medication i did not come back until now coz it's really far from our house and im busy in my school.for the graduation.. having this disease is it serious? what will happen coz i did not come? does it make ill??i hope you can help me be the best thing to do.. thanks a lot best regards,
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
Hi suelopmela,

Thanks for visiting HCM.

Pulmonary tuberculosis should not be neglected and must be taken care off. If you have continued your treatment then there is nothing wrong, meet your doctor and she will decrease the number of drugs which has to be taken for another 4 months.

If you have discontinued the treatment for more than 2 months, you will be subjected for two sputum examination, If it comes to be positive or if there is radiological deterioration, you will have to be put on more extensive regimen with injectable for the first two months. If sputum is negative and there is no radiological progression then you have to complete the rest of the treatment,,,.

Meet your doctor soon....

Best wishes
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor